Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 371, NWS Wichita, KS

August 3, 2011Butler County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 3, 2011, 9:57 PM CDT for Butler County, Sedgwick County, Kansas. It was in force for 48 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2011, 9:57 PM CDT (02:57 UTC)
Expired
Aug 3, 2011, 10:45 PM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
80.0 mph

Counties Butler County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 29 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 9:58 PM CDTTSTM WND GST 60West Wichita, KSREPORTED BY OFF DUTY NWS EMPLOYEE AT CENTRAL AND 119TH STREET.
Aug 3, 10:00 PM CDTTSTM WND DMG3 S Wichita, KS8 TO 9 INCH DIAMETER TREE LIMBS WERE DOWNED. SIDING WAS RIPPED OFF OF AN APARTMENT BUILDING. DAMAGE OCCURRED AT PAWNEE AND BROADWAY.
Aug 3, 10:00 PM CDTTSTM WND DMG3 W Wichita, KSCONSTRUCTION FENCE WAS DAMAGED AT CENTRAL AND WEST STREET. ROOF DAMAGE REPORTED AT THE PLAZA WEST SHOPPING CENTER AT CENTRAL AND WEST.
Aug 3, 10:02 PM CDTTSTM WND GST 69Northeast Wichita And J, KSJABARRA AIRPORT.
Aug 3, 10:05 PM CDTTSTM WND DMG3 Se Wichita, KSTRAINED SPOTTER REPORTED 8 TO 10 INCH DIAMETER TREE LIMBS DOWNED IN HIS YARD AND ESTIMATED 70 TO 80 MPH WIND GUSTS.
Aug 3, 10:12 PM CDTTSTM WND GST 68Northeast Wichita And J, KSJABARRA AIRPORT.
Aug 3, 10:17 PM CDTTSTM WND DMG4 S Towanda, KS10-INCH DIAMATER LIMB DOWNED.
Aug 3, 10:17 PM CDTTSTM WND DMGWest Wichita, KSTREE DOWNED AT MAPLE AND WOODCHUCK.
Aug 3, 10:18 PM CDTTSTM WND DMGWest Wichita, KSPOWER OUTAGES ALONG TYLER ROAD FROM KELLOGG THROUGH MAPLE TO CENTRAL AVENUE.
Aug 3, 10:20 PM CDTTSTM WND DMGHaysville, KSPOWER OUTAGE EAST OF TURNPIKE IN HAYSVILLE.
Aug 3, 10:21 PM CDTTSTM WND DMGDowntown Wichita, KSPOWER OUTAGES AT NORTH OF PAWNEE BETWEEN HYDRAULIC AND WASHINGTON STREETS.
Aug 3, 10:38 PM CDTTSTM WND DMGSouth Wichita, KSLIMBS DOWNED AT HYDRAULIC/MCCARTHER INTERSECTION. RAILROAD CROSSING GATES BLOWN FROM CROSSING AT K-15 AND MCCARTHER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2999 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WUUS53 KICT 040257
SVRICT
KSC015-173-040345-
/O.NEW.KICT.SV.W.0371.110804T0257Z-110804T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT WED AUG 3 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
  WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR DOWNTOWN
  WICHITA...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...VALLEY CENTER...PARK CITY...NORTHEAST WICHITA...
  ANDOVER...AUGUSTA...TOWANDA...LEON...POTWIN...BEL AIRE...JABARA
  AIRPORT...KECHI...BENTON AND EL DORADO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3780 9758 3791 9725 3791 9716 3794 9715
      3805 9683 3769 9658 3753 9742
TIME...MOT...LOC 0257Z 225DEG 37KT 3774 9728
WIND...HAIL 80MPH 0.88IN

$$

LAWSON
1 follow-up statement
236 
WWUS53 KICT 040309
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT WED AUG 3 2011

KSC015-173-040345-
/O.CON.KICT.SV.W.0371.000000T0000Z-110804T0345Z/
SEDGWICK KS-BUTLER KS-
1009 PM CDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
AND EASTERN SEDGWICK COUNTIES UNTIL 1045 PM CDT...

AT 1006 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR NORTHEAST
WICHITA...OR 10 MILES EAST OF DOWNTOWN WICHITA...MOVING EAST AT 35
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  EL DORADO...AUGUSTA...TOWANDA...POTWIN...LEON...BENTON AND EL
  DORADO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3780 9758 3791 9725 3791 9716 3794 9715
      3805 9683 3769 9658 3753 9742
TIME...MOT...LOC 0309Z 248DEG 38KT 3775 9714
WIND...HAIL 80MPH 0.75IN

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:53 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 3, 6:53 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT WED AUG 3 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
FOCUS IS ON PIN-POINTING LOCATIONS OF TSRA THROUGHOUT THE NIGHT AS A
MOIST VERY UNSTABLE AIRMASS REMAINS ENTRENCHED OVER THE GREAT PLAINS.
THRU 04/06Z THE BETTER CHANCES FOR TSRA SHOULD CONTINUE TO OCCUR OVER
SC & SE KS WHERE CLOSER TO A POORLY-DEFINED W-E ORIENTED STATIONARY
FRONT SITUATED ACROSS NRN OK. THESE CELLS ARE LIKELY TO PRODUCE 60-70
MPH GUSTS IN THESE AREAS THROUGHOUT THE EVENING. ONLY TERMINAL FOR
WHICH "TEMPO TSRA" HAS BEEN ASSIGNED IS KHUT 00Z-02Z WHERE A NE-MOVG
CELL ~20KTS IS APPROACHING THE TERMINAL...OTHERWISE "VCTS" HAS BEEN
ASSIGNED TO REMAINING TERMINALS DUE TO SPORADIC PRIMARILY DIURNALLY
CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT WED AUG 3 2011/

DISCUSSION...
THE FORECAST AREA REMAINS ON THE NORTHERN PERIPHERY OF THE
SUBTROPICAL RIDGE WHICH REMAINED CONFINED TO THE SOUTHERN PLAINS
STATES. A STATIONARY FRONT WAS DRAPED ACROSS THE AREA FROM NEAR KCFV
IN SOUTHEAST KANSAS TO KBVO TO JUST SOUTH OF KPNC IN NORTH CENTRAL
OKLAHOMA. ALONG AND NORTH OF THE FRONT...DEWPOINTS WERE HOLDING IN
THE 70S RESULTING IN SBCAPES EXCEEDING 5000 J/KG. ISOLATED
THUNDERSTORMS ARE ANTICIPATED ALONG AND NORTH OF THE FRONT LATE THIS
AFTERNOON AND EVENING WITH MORE WIDELY SCATTERED ACTIVITY EXPECTED
TO DEVELOP TONIGHT ALONG NOSE OF MODEST H7 WAA ACROSS MAINLY CENTRAL
KANSAS. THIS SCENARIO WAS HANDLED WELL IN THE PREVIOUS FORECAST WITH
ONLY MINOR ADJUSTMENTS MADE.

THU-SAT...A VERY SIMILAR SETUP IS ANTICIPATED ACROSS THE FORECAST
AREA THU-FRI AS THE STATIONARY FRONT CONTINUES TO MEANDER NEAR THE
OKLAHOMA STATE LINE LEADING TO NEAR NORMAL TEMPERATURES ACROSS
PORTIONS OF CENTRAL KANSAS. FURTHER SOUTH ACROSS SOUTH CENTRAL AND
SOUTHEAST KANSAS...TEMPERATURES IN THE UPPER 90S/AROUND 100 WILL
COMBINE WITH DEWPOINTS IN THE 70S LEADING TO MORE OPPRESSIVE HEAT
INDICES AND A CONTINUATION OF HEAT HEADLINES THROUGH FRIDAY EVENING.
WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
ONCE AGAIN WITHIN A POST-FRONTAL UPSLOPE REGIME WITH MLCAPES
EXCEEDING 2500 J/KG/0-6KM AND BULK SHEAR OF 30-40 KTS POSSIBLY
SUPPORTING A FEW SEVERE THUNDERSTORMS ALONG/IMMEDIATELY NORTH OF
THE STATIONARY FRONT. WILL MAINTAIN MID POPS THU NIGHT AS WEAK
SOUTHERLY LLJ NOSES TOWARD THE OK STATE LINE. THE STATIONARY FRONT
IS PROGGED TO LIFT NORTH ON SAT RESULTING IN RISING TEMPERATURES
AS THE WARM SECTOR EXPANDS NORTHWARD ONCE AGAIN.

SUNDAY-WEDNESDAY...A SERIES OF CLIPPER-LIKE SYSTEMS WILL DIG OVER
THE GREAT LAKES AREA EARLY IN THE WEEK HELPING TO BREAK DOWN THE
PERSISTENT MID/UPPER LEVEL RIDGE WHILE DRIVING A COLD FRONT SOUTH
ACROSS THE GREAT PLAINS. THIS FRONT IS EXPECTED TO ARRIVE TUE-WED
BRINGING RELIEF FROM THE HEAT WITH CONTINUED CHANCES FOR SHOWERS AND
THUNDERSTORMS AND HIGHS IN THE 80S ACROSS CENTRAL KANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    78 100  77 100 /  30  40  40  20
HUTCHINSON      76  98  76  98 /  30  40  40  20
NEWTON          76  97  77  98 /  30  30  40  30
ELDORADO        77  98  77  99 /  20  30  30  20
WINFIELD-KWLD   78 102  78 103 /  30  40  30  20
RUSSELL         71  91  70  90 /  50  40  50  30
GREAT BEND      72  93  72  94 /  40  40  50  30
SALINA          74  93  74  92 /  40  40  40  30
MCPHERSON       75  96  75  96 /  30  40  40  30
COFFEYVILLE     80 104  79 103 /  30  30  20  20
CHANUTE         78  99  78  99 /  20  20  20  30
IOLA            78  97  78  97 /  20  30  20  30
PARSONS-KPPF    79 102  79 101 /  30  30  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR KSZ067>070.

EXCESSIVE HEAT WARNING UNTIL 8 PM CDT SATURDAY FOR KSZ071-072-
082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 3, 7:20 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED AUG 3 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-050030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
720 PM CDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGHOUT THE EVENING...SOME
OF WHICH MAY BE SEVERE WITH DAMAGING 60-70 MPH WINDS AND 1-INCH
DIAMETER HAIL. MOVING EAST AROUND 15 MPH THE THUNDERSTORMS WILL
PRODUCE LOCALLY VERY HEAVY RAINS. FURTHER THUNDERSTORM DEVELOPMENT
IS POSSIBLE LATER TONIGHT...SOME OF WHICH MAY PRODUCE GUSTS AROUND
50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT SOUTH CENTRAL AND
SOUTHEAST KANSAS DURING THE AFTERNOON AND EARLY EVENING HOURS
THURSDAY THROUGH SATURDAY. PLEASE REFER TO THE EXCESSIVE HEAT
WARNING FOR DETAILS. THE HIGH HEAT INDICES COULD PERSIST ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY NEXT WEEK WITH
ADDITIONAL HEAT HEADLINES POSSIBLE.

PERIODIC CHANCES FOR THUNDERSTORMS WILL OCCUR FROM THURSDAY
THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS WILL BE
POSSIBLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES/MWM

In the hours before

Local storm report, Aug 3, 9:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     NON-TSTM WND DMG CONWAY SPRINGS          37.39N 97.64W
08/03/2011                   SUMNER             KS   EMERGENCY MNGR

            POWER POLES DOWNED. POWER OUTAGES REPORTED ACROSS
            SOUTHERN THIRD OF SUMNER COUNTY.

&&

EPS
Local storm report, Aug 3, 9:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED!!
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     CONWAY SPRINGS          37.39N 97.64W
08/03/2011                   SUMNER             KS   EMERGENCY MNGR

            POWER POLES DOWNED. POWER OUTAGES REPORTED ACROSS
            SOUTHERN THIRD OF SUMNER COUNTY.

&&

EPS
Local storm report, Aug 3, 9:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     NON-TSTM WND GST WEST WICHITA            37.69N 97.46W
08/03/2011  E70 MPH          SEDGWICK           KS   NWS EMPLOYEE

            RANGED FROM 60-70 MPH.

&&

EPS
Local storm report, Aug 3, 9:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED!!
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     WEST WICHITA            37.69N 97.46W
08/03/2011  E70 MPH          SEDGWICK           KS   NWS EMPLOYEE

            RANGED FROM 60-70 MPH.

&&

EPS
Local storm report, Aug 3, 9:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     7 W WEST WICHITA        37.69N 97.59W
08/03/2011  E70 MPH          SEDGWICK           KS   NWS EMPLOYEE

            RANGED FROM 60-70 MPH AT WFO WICHITA.

&&

EPS
Local storm report, Aug 3, 9:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND GST     WEST WICHITA            37.69N 97.46W
08/03/2011  E70 MPH          SEDGWICK           KS   NWS EMPLOYEE

            CONSISTENTLY BETWEEN 60 AND 70 MPH.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:09 PM CDTSevere Thunderstorm WarningICTReno, Rice51 min
Aug 3, 7:21 PM CDTSevere Thunderstorm WarningICTKingman, Reno39 min
Aug 3, 7:40 PM CDTSevere Thunderstorm WarningICTHarper35 min
Aug 3, 7:52 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice38 min
Aug 3, 8:16 PM CDTSevere Thunderstorm WarningICTKingman, Reno44 min
Aug 3, 9:06 PM CDTSevere Thunderstorm WarningICTHarper, Sumner39 min
Aug 3, 9:11 PM CDTSevere Thunderstorm WarningICTSumner49 min
Aug 3, 9:26 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner34 min
Aug 3, 9:52 PM CDTSevere Thunderstorm WarningICTCowley38 min
Aug 3, 10:18 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion42 min
Aug 3, 10:29 PM CDTSevere Thunderstorm WarningICTButler, Cowley46 min
Aug 3, 10:34 PM CDTAreal Flood WarningICTSedgwick9 hr
Aug 3, 10:43 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion47 min
Aug 4, 1:42 AM CDTSevere Thunderstorm WarningICTLabette35 min
Aug 4, 3:54 PM CDTExcessive Heat WarningICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 11 more48 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.